Statistical Limit theorems for suspension flows
Melbourne, Ian and Török, Andrei (2004) Statistical Limit theorems for suspension flows Israel Journal of Math, 144 (2004). pp. 191-209.
In dynamical systems theory, a standard method for passing from discrete time to continuous time is to construct the suspension flow under a roof function. In this paper, we give conditions under which statistical laws, such as the central limit theorem and almost sure invariance principle, for the underlying discrete time system are inherited by the suspension flow. As a consequence, we give a simpler proof of the results of Ratner (1973) and recover the results of Denker and Philipp (1984) for Axiom A flows. Moreover, we obtain several new results for nonuniformly and partially hyperbolic flows, including frame flows on negatively curved manifolds satisfying a pinching condition.
|Additional Information:||Israel Journal of Math. 144 (2004) 191-209|
|Uncontrolled Keywords:||dynamical systems, descrete time, continuous time, hyperbolic flows|
|Divisions:||Faculty of Engineering and Physical Sciences > Mathematics|
|Depositing User:||Mr Adam Field|
|Date Deposited:||27 May 2010 14:40|
|Last Modified:||23 Sep 2013 18:33|
Actions (login required)
Downloads per month over past year